bleh-feeling like crap again....
I had gone to my dr for bad facial skin issues in Oct,got an antibiotic and cortizone cream and my skin cleared up.
whew.
When it started up again,and my allergist gave me a steroid pill(ugh-gained 5 lbs in a week)but my skin cleared up quickly.
I have been working out and feeling GREAT the past couple of weeks.
However-I finished the pills yesterday,and feel like crap all day today.I weigh about 6 lbs more than I did yesterday(I have been weighing myself at the beginiing of each month)my eyelids are "thick" itchy red and gross again and so is the skin around my mouth.
I laid back down around 8am,and fell asleep until almost 2:00-I felt like I had been drugged!
I am right back to square one-right where I was in early October.
I still haven't had a period,but I thought I ovulated about 3 weeks ago,and was expecting something that never came....
argh.
I wanna tear my hair out!
I feel so frustrated-I feel like I am falling apart!
"what's so funny 'bout peace, love and understanding?"



"If you judge people,you have no time to love them"
-Mother Theresa

Last edited by Mar; 11-05-2008 at 06:18 PM.